# SDR SIMA20190717006

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT SILL IS CORRODED. C/A- REMOVED AND REPLACED CARGO DOOR CUTOUT SILL IAW 51-40-02.
